Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Cell-like decompositions of homogeneous continua


Author: James T. Rogers
Journal: Proc. Amer. Math. Soc. 87 (1983), 375-377
MSC: Primary 54F20
MathSciNet review: 681852
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Certain decompositions of homogeneous continua are shown to be cell-like. In particular, the aposyndetic decomposition described by F. B. Jones of a homogeneous, decomposable continuum is cell-like, and we prove that any homogeneous decomposable continuum admits a continuous decomposition into mutually homeomorphic, indecomposable, homogeneous, cell-like terminal continua so that the quotient space is an aposyndetic homogeneous continuum.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20

Retrieve articles in all journals with MSC: 54F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0681852-7
Keywords: Cell-like decomposition, aposyndetic, homogeneous, completely regular map
Article copyright: © Copyright 1983 American Mathematical Society